# SDR JR2R2011082100318

- Difficulty date: August 21, 2011
- Submitted: August 21, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N513MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10111
- Aircraft time: 21,217 hours, 14,509 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322343
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT RAIL FS 485-549 HAS LIGHT CORROSION AT PERV BLENDS.  REMOVED AND REPLACED SEAT RAIL IAW CRJ 700 AMM 53-00-49.
